Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

I am suffering from marijuana, propranolol and heart palpitations. would it be ok to smoke pot once in a while ?

Hi, I m a 24 year old male, I used to smoke marijuana regularly for about 3 years, after joining a gym and beginning my regime, all was well for a while, then once after smoking pot, i had a rapid increase in heart rate accompanied with palpitation and discomfort, no pain in the arm or jaw so I know it wasn t a heart attack , then I quit smoking but ver since then I have palpitations upon consumption of any stimulants (coffee,etc) So I visited the doctor one day and went through all the tests that check up the heart, he couldn t find anything wrong (or so I was told) but prescribed propranolol 10mg per day for me. My question is this, the medication has cured my palpitations, would it be ok to smoke pot once in a while? or would I still experience heart palps? thanks
Asked On : Thu, 10 Feb 2011
Answers:  3 Views:  762
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello.welcome.You may definitely experience heart palpitations again if you take the pot again.Better avoid it and never take it again.
Answered: Thu, 8 Sep 2011
I find this answer helpful
  Anonymous's Response
Answered: Thu, 8 Sep 2011
  User's Response
I had palpitations for like a year or so but never noticed a connection between them and the pot. Then more recently I stopped smoking for 6 months n started getting chest pains, I started smoking again about 2 weeks ago n haven't had any. Either way, I was told not to worry about my palpitations so i don't...and i was never even prescribed anything for em so mine either went away on their own or the pot helped em...I'd go ahead n smoke but not too much at a time n if u notice em coming back then stop.
Answered: Fri, 18 Feb 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor